Volume No. :   9

Issue No. :  3

Year :  2017

ISSN Print :  0975-4393

ISSN Online :  2349-2988


Registration

Allready Registrered
Click to Login

Mathematical modeling in Epidemiology



Address:   A.Ch.Sravanthi1*, K.Venkata Lakshmi2, K.T.N.Jyothi3
1,3Department of Mathematics, Ideal College of Arts & Sciences, Kakinada.
2Department of Physics, Ideal College of Arts & Sciences, Kakinada.
*Corresponding Author
DOI No: 10.5958/2349-2988.2017.00061.4

ABSTRACT:
Mathematical modeling is a discipline, which deals with the study of infectious diseases in a population. The aim of epidemic modeling is to understand and if possible control the spread of the disease. In this paper I am trying to investigate the mathematical relation between immunity system and antigens. In this paper my intention is to prove in an individual an immunity system was playing important role in spreading diseases. Mathematical models have been applied to evaluate existing therapies and suggest novel therapies. This paper reviews the contributions of mathematical modeling to immunity system. These modeling have great potential in this field.
KEYWORDS:
Mathematical modeling, Epidemic modeling, Immunology, Differential equation, susceptible.
Cite:
A.Ch.Sravanthi, K.Venkata Lakshmi, K.T.N.Jyothi. Mathematical modeling in Epidemiology. Research J. Science and Tech. 2017; 9(3):353-354.
[View HTML]      [View PDF]



Visitor's No. :   106155